TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives


You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Mental Health Use this forum to share your mental health concerns and to seek advice.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
soultosave Offline
Member
Welcome me, I'm new!
*
 
soultosave's Avatar
 
Age: 27
Gender: Female

Posts: 14
Join Date: March 27th 2012

Question Anti-depressant advice? - June 1st 2012, 07:08 PM

This is the only category I thought fit with my little dilemma o.0 But basically, I go to school in another city, about 3 hours away from my hometown. My psychologist is there, as well as the pharmacy for my anti-depressents (I'm on Wellbutrin). So long story short, I moved back home for the summer, ran out of meds, and didn't take them for a week until the pharmacy could transfer the 'scrip up here.

I'm not sure if it's because I didn't take them for a while or I took too many, but I started back up 2 days ago and yesterday I got the worst migraine in my life thus far. Seriously started crying because it hurt so much, which of course only made it worse. And then I started feeling nauseous on top of that and threw up three times. Now my head still hurts, but I don't feel quite as queasy. Is this because of the meds...? And what should I do now? I'm kind of scared to take them anymore, but I feel like NOT taking them would be worse.


You're cold with disappointment,
While I'm drowning in the next room
The last contagious victim of this plague between us
I'm sick with apprehension
I'm crippled from exhaustion
And I dread the moment when you finally come to kill me
   
  (#2 (permalink)) Old
Whisperer Offline
Find yourself and be that
I've been here a while
********
 
Whisperer's Avatar
 
Name: Alessa
Age: 26
Gender: Female
Location: USA

Posts: 1,937
Blog Entries: 118
Join Date: May 17th 2009

Re: Anti-depressant advice? - June 2nd 2012, 03:14 AM

You should definitely call your doctor. If the office isn't open you can usually talk to a pharmacist like on the phone. If you're taking a large dose not weening on and off it could cause issues. Maybe if you can't get in touch with a professional take like half of it? You're definitely much better off consulting a professional rather then us teenagers.


Whatever it is, chances are I've been there.
If I can make it out, you can too.
   
  (#3 (permalink)) Old
lauri Offline
Banned
Experienced TeenHelper
******
 
lauri's Avatar
 
Name: Lauri
Age: 27
Gender: Female
Location: U.S.

Posts: 684
Join Date: December 5th 2010

Re: Anti-depressant advice? - June 2nd 2012, 06:14 AM

if you felt all of that when you were not taking the mediciane then it was because you were off your meds that caused those things to happen. If you dont take your meds you get bad side effects like you experianced. Thats why its best to just stay on your meds like the psych tells you to. Dont go off of them unless told to.
  Send a message via Yahoo to lauri  
  (#4 (permalink)) Old
PSY Offline
Hugh Jackman ♥

TeenHelp Veteran
*************
 
PSY's Avatar
 
Name: Robin
Age: 31
Gender: Female
Location: Southern California

Posts: 10,034
Blog Entries: 35
Join Date: June 12th 2009

Re: Anti-depressant advice? - June 3rd 2012, 07:36 PM

Call your doctor right away and ask if you should resume your regular dose, resume with a smaller dose, or stop taking the medication until you can meet with someone in your current town. Unfortunately, we can't tell you which of these three options is best for you - only the doctor can.





   
  (#5 (permalink)) Old
Odyne Offline
The Goddess Of Pain
I've been here a while
********
 
Odyne's Avatar
 
Name: Lucy
Age: 22
Gender: ♀Girl.
Location: Darkness

Posts: 1,403
Blog Entries: 2
Join Date: June 2nd 2012

Re: Anti-depressant advice? - June 3rd 2012, 08:08 PM

I agree with the others. Call the doctor, she/he would be able to help you.
I've never tried something like that before. I just got REALLYYYYY tired because of my last kind of anti-depressants.

Hugs from,
Lucy
   
Closed Thread

Bookmarks

Tags
advice, anti-depressants, antidepressant, depression, meds, pills

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2020, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.